# SDR AALA20141110006

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 68,052 hours, 35,443 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CLIMB RECEIVED A SLAT OVERSPEED WARNING & DISAGREE LIGHT ILLUMINATED WHILE ACCELERATING THROUGH 280 KNOTS.  AUTOPILOT WOULD NOT HOLD ATTITUDE. FLIGHT CONTROLS WERE VERY HEAVY WHEN AUTOPILOT DISENGAGED.  ACCOMPLISHED QRH. WHEN FLAPS MOVED TO 11 DEGREES DISAGREE LIGHT WENT OUT & TAKEOFF ILLUMINATED.  PERFORMED BITE CHECK OF PROXIMITY SWITCH ELECTRONIC UNIT, CHECK OF SENSORS C & D IAW AMM 27-80-06 & CHECK OF FLAP SLAT INDICATOR IAW AMM 27-80-00-201 WITH NO FAULTS FOUND.
